# SDR DALA2016050603704

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BUSHINGS AT RT OVERWING HEATER BLANKET REAR SPAR.  BUSHINGS 1, 2, 6, 7, 8, 9 AND 10 WERE REPLACED IAW SRM 51-30-10 AND BUSHINGS 3, 4 AND 5 WERE REPLACED IAW ER/A 545121-14AD, REV A, ETI-88-16-165, R8.
